I am currently on Effexor and I have run the gamut of Side effects... nausea, more intense depression... I see my doctor Saturday, but I in the mean time I've melted down at work and had to loose a few hours because I couldn't manage. Medication can be difficult... glad I'm not dealing with nightmares too.
I was on effexor for almost a year and the side effects I experienced were horrible. I was extremely aggressive while taking the medication and never realized how awful it was effecting me until after the doctor finally agreed to take me off of it (i practically had to fight with him to get me off it.) I did have some nightmares but nothing overly traumatic. I had the odd "brain zap" every now and again.
I am sorry to hear you have been dealing with traumatic nightmares. That does not sound fun at all! Please speak to your doctor or pharmacist about this. They may need to adjust the dosage or switch medications.
This is my first time posting in the group support section of this tool and I was wondering if anyone who is on or has been on Effexor had any strange side effects? Recently I have been experiencing really traumatic night mares and I have been losing mass amounts of sleep due to the nightmares. I am afraid to go to bed and everything frightens me. What should I do?